# SDR ASAA0280059

- Difficulty date: March 1, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Disconnected
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - DURING PREFLIGHT CHECK, 1ST CLASS EMERGENCY FLOOR TRACK LIGHTING WAS DETERMINED TO BE INOPERATIVE.  RECONNECTED WIRING BETWEEN MODULES AT ROW 2.  LIGHTS THEN OPERATED PROPERLY.  (M)
